Skip to main content

Weight characterizations for the discrete Hardy inequality with kernel

Abstract

A discrete Hardy-type inequality is considered for a positive "kernel",, and. For kernels of product type some scales of weight characterizations of the inequality are proved with the corresponding estimates of the best constant. A sufficient condition for the inequality to hold in the general case is proved and this condition is necessary in special cases. Moreover, some corresponding results for the case when are replaced by the nonincreasing sequences are proved and discussed in the light of some other recent results of this type.

[1234567891011121314]

References

  1. 1.

    Andersen KF, Heinig HP: Weighted norm inequalities for certain integral operators. SIAM Journal on Mathematical Analysis 1983,14(4):834–844. 10.1137/0514064

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Bennett G: Some elementary inequalities. The Quarterly Journal of Mathematics. Oxford. Second Series 1987,38(152):401–425.

    MATH  MathSciNet  Article  Google Scholar 

  3. 3.

    Bennett G: Some elementary inequalities. III. The Quarterly Journal of Mathematics. Oxford. Second Series 1991,42(166):149–174.

    MATH  MathSciNet  Article  Google Scholar 

  4. 4.

    Gol'dman ML: Hardy type inequalities on the cone of quasi-monotone functions. In Research report 98/31. Russian Academy of Sciences Far-Eastern Branch Computer Center, Khabarovsk; 1998. 70 pages 70 pages

    Google Scholar 

  5. 5.

    Gol'dman ML: Estimates for the norms of integral and discrete operators of Hardy type on cones of quasimonotone functions. Doklady Akademii Nauk 2001,377(6):733–738.

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Kufner A, Persson L-E: Weighted Inequalities of Hardy Type. World Scientific, New Jersey; 2003:xviii+357.

    Google Scholar 

  7. 7.

    Okpoti CA: Weight characterization of discrete Hardy and Carleman type inequalities, Licentiate thesis. Department of Mathematics, Luleå University of Technology, Luleå; 2005. in print in print

    Google Scholar 

  8. 8.

    Okpoti CA, Persson L-E, Wedestig A: Scales of weight characterizations for the discrete Hardy and Carleman inequalities. In Proceedings of Function Spaces, Differential Operators and Nonlinear Analysis (FSDONA '04), 2004, Milovy. Academy of Sciences of the Czech Republic; 236–258.

  9. 9.

    Opic B, Kufner A: Hardy-Type Inequalities, Pitman Research Notes in Mathematics Series. Volume 219. Longman Scientific & Technical, Harlow; 1990:xii+333.

    Google Scholar 

  10. 10.

    Persson L-E, Stepanov VD: Weighted integral inequalities with the geometric mean operator. Journal of Inequalities and Applications 2002,7(5):727–746. an abbreviated version can also be found in Russian Academy of Sciences. Doklady. Mathematics 63 (2001), 201–202 an abbreviated version can also be found in Russian Academy of Sciences. Doklady. Mathematics 63 (2001), 201–202 10.1155/S1025583402000371

    MATH  MathSciNet  Google Scholar 

  11. 11.

    Persson L-E, Stepanov VD, Ushakova EP: Equivalence of Hardy-type inequalities with general measures on the cones of non-negative respective non-increasing functions. to appear in Proceedings of the American Mathematical Society to appear in Proceedings of the American Mathematical Society

  12. 12.

    Sinnamon G: Hardy's inequality and monotonicity. In Proceedings of Function Spaces, Differential Operators and Nonlinear Analysis (FSDONA '04), 2004, Milovy. Academy of Sciences of the Czech Republic; 292–310.

  13. 13.

    Wedestig A: Some new Hardy type inequalities and their limiting inequalities. JIPAM. Journal of Inequalities in Pure and Applied Mathematics 2003,4(3):15. article 61 article 61

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Wedestig A: Weighted inequalities of Hardy-type and their limiting inequalities, M.S. thesis. Department of Mathematics, Luleå University of Technology, Luleå; 2003. 106 pages 106 pages

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Christopher A. Okpoti.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Okpoti, C.A., Persson, LE. & Wedestig, A. Weight characterizations for the discrete Hardy inequality with kernel. J Inequal Appl 2006, 18030 (2006). https://doi.org/10.1155/JIA/2006/18030

Download citation

Keywords

  • Recent Result
  • Product Type
  • Hardy Inequality
  • Nonincreasing Sequence
  • Discrete Hardy Inequality
\